Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dexedrine made you feel like 'loosing it'? Tom Twilight

Posted by paulbwell on April 9, 2007, at 5:31:38

In reply to Re: Dexedrine made you feel like 'loosing it'?, posted by Tom Twilight on April 9, 2007, at 5:03:37

> Whoa
>
> Be careful with that stuff
> The Pdoc who prescribed it me said it was better than Ritalin because it was "smoother".
>
> "A lot of people say this & I totaly believed it at the time.
> Now I'm not so sure........"

ME TOO!!, i have read that many times-but it seemed to cause adrenalin surges, leading to feelings of going mad.

> Anyway I think starting you of on 20mg is way to high a dose-personally.

This is from someone who has takem Ritalin for 3 years-sometimes up to 200mgs a day, but Dex has that Dop/Norph release ability which can make all the difference-i had to go see a Doc to get an AP, just so i could tame any overstimulation.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[748348]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paulbwell thread:748342
URL: http://www.dr-bob.org/babble/20070407/msgs/748348.html